Cohomological support loci for Abel-Prym curves

  • Sebastian Casalaina Martin Harvard University
  • Martí Lahoz Universitat Politécnica de Catalunya
  • Filippo Viviani Humboldt Universitat zu Berlin


For an Abel-Prym curve contained in a Prym variety, we determine the cohomological support loci of its twisted ideal sheaves and the dimension of its theta-dual.

Author Biographies

Martí Lahoz, Universitat Politécnica de Catalunya
Departament de Matematica Aplicada I,
Av. Diagonal, 647
08028 Barcelona (Spain).
Filippo Viviani, Humboldt Universitat zu Berlin
Institut fur Mathematik,
Rudower Chausse 25,
10099 Berlin (Germany).
How to Cite
CASALAINA MARTIN, Sebastian; LAHOZ, Martí; VIVIANI, Filippo. Cohomological support loci for Abel-Prym curves. Le Matematiche, [S.l.], v. 63, n. 1, p. 205-222, aug. 2008. ISSN 2037-5298. Available at: <>. Date accessed: 25 sep. 2017.


Prym varieties; Abel-Prym curves; Cohomological support loci; Generic vanishing; Theta-dual